# SDR SWAA2021120147093

- Difficulty date: November 23, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1670 INOP.  WHILE TROUBLESHOOTING VERIFIED GOOD GROUND AND POWER WIRES TO D10716. SWAPPED GOOD WORKING BATTERY PACK AND BATTERY PACK WOULD NOT CHARGE. ALSO EXISTING BATTERY PACK WOULD NOT HOLD A CHARGE. NEW BATTERY PACK ON ORDER. REMOVED BATTERY PACK PER AMM 33-51-06-960-805. STEPS 4.D.3.(C) AND 4.D.4.  ALSO REMOVED AND REPLACED POWER SUPPLY BATTERY CHARGER PER AMM 33-51-06-960-806 STEPS 5.E.(3)(C) AND 5.E.(4).   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1670 AND PERFORMED SATISFACTORY INSTALLATION TEST PER AMM 33-51-06-960-805 STEPS 4.D.(4)-(6).  INSTALLED AIR GRILL PER AMM 33-51-06-960-805 STEP 4.E.(3).
